# SDR SWIA200515544

- Difficulty date: September 11, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 29,820 hours, 25,678 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S YOKE PITCH TRIM INOP.  REPLACED CAPTAIN'S YOKE TRIM SWTICH IAW 27-41-05, OPERATIONAL CHECK GOOD.
